Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Experiencing head reeling, took medicines, problem recurred. Heaviness in head. Cause and treatment?

I have experienced head reeling i.e. I feel like falling after waking up from sleep. I have the experience twice and I have consulted a doctor. He advised me to take vertigon and also antacids and take rest. I got cured after 10 days, but after one month, now I am suffereing from the same problem. I feel heaviness in my head, I am also taking vertigon since last 3 days. Can I know what may be the possible causes for this? Shall I continue with the present treatment of consult a speacialist?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Welcome to the Health Care Magic

Reeling is sense of rotation - it is vertigo.
If it is from getting up from bed, it may be from postural hypo-tension.. Did you check your BP?
It can be from anaemia – what is your haemoglobin?
Has an ECG been done?
Hopefully, blood counts and other investigations have been done and are normal?

The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear - which probably is the case with you.

If there are no clues, you have to be followed up by a neurologist. MRI / MRA may be needed.

In the mean time, continue betahistine. Flunarazine also could help

Take care
Wishing you speedy recovery
Good luck
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor